Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Old age, have abnormal creatinine level. Explain renal parenchymal change bilateral with simple cortical cysts

My father 60 years old having creatine 2.09 first day and after two days his creatinine comes under 1.91 (again we tested) then colour doppler shows Grade II renal parenchymal change bilateral with simple cortical cysts . * No evidence of renal artery stenosis . Can you please guide me what is this. i am worried abot my father health, Could you pelase tel me the treatment what i follow for him
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Hello sir
I can understand your concern for your fathers health. Rise in creatinine levels at this age can be due to multiple problems. Need to know about the underlying comorbid conditions like Hypertension, diabetes mellitus etc as his USG is s/o renal parenchymal disease. Need to control the comorbid conditions tightly.
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor